# SDR ABXA9701826

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FWD LOWER CARGO COMPARTMENT LOWER DOOR JAMB PAN CRACKED, BULGED, AND CORRODED.  REPLACED LOWER SECTION OF DOOR JAMB PAN IAW DC9 SRM 53-05.
